# SDR SIMA200733001

- Difficulty date: November 23, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N250AE
- Make and model: Saab 340B
- Aircraft serial: 340B250
- Aircraft time: 24,549 hours, 25,634 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Chafed
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, FLAP WOULD NOT EXTEND AT ALL FOR LANDING, HAD TO LAND 0 DEGREE FLAPS.  NO FLAP CWP.  INSPECTED AND FOUND FLAP CHAFING ON LT AND RT ENG DOVE TAIL AND ALSO FOUND AIR IN THE HYD SYSTEM. BLEED SYSTEM AND TRIMMED DOVE TAIL. FCF CHECK GOOD. AIRCRAFT RETURNED TO SERVICE
